# SDR IPXA13M77514

- Difficulty date: February 23, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft time: 63,509 hours, 12,170 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7515501
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT SIDE NR 4 BANJO FITTING TO PYLON CARRY THROUGH CAP HAS SHEARED. REPAIRED LT SIDE NR 4 BANJO FITTING TO PYLON CARRY THROUGH CAP REF STASA EA 011-5530-01-A4505, REV  I/R, EO MD11-5530-50152-A AND FAA 8100-9.
